# SDR QXEA200400046

- Difficulty date: January 14, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 14,574 hours, 20,790 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - S-BRACKET CRACKED BOTH FLANGES AT TOP END.  LEFT HAND WING FORWARD SPAR AT STATION YW55.0.  REPAIRED IAW DHC-8-200 SRM 51-40-11.
